Research Article

Theory of Generalized Sets in Generalized Topological Spaces

Number: 36 September 30, 2021
EN

Theory of Generalized Sets in Generalized Topological Spaces

Abstract

Several specific types of generalized sets (briefly, g-T_g-sets in generalized topological spaces (briefly, T_g-spaces have been defined and investigated for various purposes from time to time in the literature of T_g-spaces. Our recent research in the field of a new class of g-T_g-sets in T_g-spaces is reported herein as a starting point for more generalized classes. It is shown that the class of g-T_g-sets is a superclass of those whose elements are called open, closed, semi-open, semi-closed, pre-open, pre-closed, semi-pre-open, and semi-pre-closed sets in a T_g-space. A subclass of the T_g-subspace corresponds to the class of g-T_g-sets of a T_g-space. A class of g-T_g-sets of the Cartesian product of these T_g-spaces corresponds to the Cartesian product of a finite number of classes of g-T_g-sets, each of which belongs to a T_g-space. Diagrams establish the various relationships amongst the classes presented here and in the literature, and an ad hoc application supports the overall theory.

Keywords

Generalized topology, Generalized topological space, Generalized operations, Generalized open sets, Generalized closed sets

References

  1. S. Ersoy, M. Bilgin, İ. İnce, Generalized Closed Set in Topological Spaces, Mathematica Moravica 19(1) (2015) 49-56.
  2. S. Al Ghour, W. Zareer, Omega Open Sets in Generalized Topological Spaces, Journal of Nonlinear Sciences and Applications 9 (2016) 3010-3017.
  3. P. Jeyanthi, P. Nalayini, M. Mocanu, g*λ_μ-Closed Sets and Generalized Topological Spaces, Boletim da Sociedade Paranaense de Matematica 34(1) (2016) 203-212.
  4. I. Reilly, Generalized Closed Sets: A Survey of Recent Works, General and Geometric Topology and its Applications 1248 (2002) 1-11.
  5. D. Saravanakumar, N. Kalaivani, G. S. S. Krishnan, On μ ̃-Open Sets in Generalized Topological Spaces, Malaya Journal of Matematik 3(3) (2015) 268-276.
  6. B. K. Tyagi, Harsh V. S. Chauhan, On Generalized Closed Sets in a Generalized Topological Spaces, CUBO A Mathematical Journal 18(01) (2016) 27-45.
  7. A. Danabalan, C. Santhi, A Class of Separation Axioms in Generalized Topology, Mathematical Journal of Interdisciplinary Sciences 4(2) (2016) 151-159.
  8. Y. B. Jun, S. W. Jeong, H. J. Lee, J. W. Lee, Applications of Pre-Open Sets, Applied General Topology, Universidad Politecnica de Valencia 9(2) (2008) 213-228.
  9. V. Pavlovic, A. S. Cvetkovic, On Generalized Topologies arising from Mappings, Vesnik, Universidad Politecnica de Valencia 38(3) (2012) 553-565.
  10. O. Njastad, On Some Classes of Nearly Open Sets, Pacific Journal of Mathematics 15(3) (1965) 961-970.
APA
Khodabocus, M. I., & Sookıa, N.- ul- hacq. (2021). Theory of Generalized Sets in Generalized Topological Spaces. Journal of New Theory, 36, 18-38. https://doi.org/10.53570/jnt.896345
AMA
1.Khodabocus MI, Sookıa N ul hacq. Theory of Generalized Sets in Generalized Topological Spaces. JNT. 2021;(36):18-38. doi:10.53570/jnt.896345
Chicago
Khodabocus, Mohammad Irshad, and Noor-ul-hacq Sookıa. 2021. “Theory of Generalized Sets in Generalized Topological Spaces”. Journal of New Theory, nos. 36: 18-38. https://doi.org/10.53570/jnt.896345.
EndNote
Khodabocus MI, Sookıa N- ul- hacq (September 1, 2021) Theory of Generalized Sets in Generalized Topological Spaces. Journal of New Theory 36 18–38.
IEEE
[1]M. I. Khodabocus and N.- ul- hacq Sookıa, “Theory of Generalized Sets in Generalized Topological Spaces”, JNT, no. 36, pp. 18–38, Sept. 2021, doi: 10.53570/jnt.896345.
ISNAD
Khodabocus, Mohammad Irshad - Sookıa, Noor-ul-hacq. “Theory of Generalized Sets in Generalized Topological Spaces”. Journal of New Theory. 36 (September 1, 2021): 18-38. https://doi.org/10.53570/jnt.896345.
JAMA
1.Khodabocus MI, Sookıa N- ul- hacq. Theory of Generalized Sets in Generalized Topological Spaces. JNT. 2021;:18–38.
MLA
Khodabocus, Mohammad Irshad, and Noor-ul-hacq Sookıa. “Theory of Generalized Sets in Generalized Topological Spaces”. Journal of New Theory, no. 36, Sept. 2021, pp. 18-38, doi:10.53570/jnt.896345.
Vancouver
1.Mohammad Irshad Khodabocus, Noor-ul-hacq Sookıa. Theory of Generalized Sets in Generalized Topological Spaces. JNT. 2021 Sep. 1;(36):18-3. doi:10.53570/jnt.896345

Cited By